Psoriasis caused by Remicade (Remicade for Crohns)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MissJayne
New Member


Date Joined Jan 2010
Total Posts : 1
   Posted 1/22/2010 10:11 AM (GMT -7)   
I was just wondering if there was anyone else who got Psoriasis because of the Remicade that they were put on? I have some questions for anyone who had this strange side effect happen to them!?!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 27, 2017 1:20 PM (GMT -7)
There are a total of 2,766,678 posts in 304,274 threads.
View Active Threads


Who's Online
This forum has 150916 registered members. Please welcome our newest member, woodymo.
731 Guest(s), 16 Registered Member(s) are currently online.  Details
Lioness1, Ihatepooping, Artist Mark, tickbite666, lymehater, Michael_T, KristenBee, Serenity Now, Scaredy Cat, Eph, Herophilus, amor1218, InTheShop, SharonZ, ChickenArise, jbarrett


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer